# SDR CA030312010

- Difficulty date: August 13, 2002
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,356 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Quadrant
- Condition: Failed
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: J

## Discrepancy

(CAN) AFTER TAKEOFF THE PILOT SELECTED FLAPS UP. A FLAP WARNING LIGHT ILLUMINATED AND THE FLAPS DID NOT MOVE. (FLAPS REMAINED AT 15 DEGREES). THE PILOT RETURNED TO LAND AT THE AIRPORT WITHOUT INCIDENT. A FLAP RESET WAS CARRIED OUT ON THE GROUND SERVICEABLE.
